# SDR DL76L040297

- Difficulty date: April 2, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 52,697 hours, 8,246 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Iru
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FMC WAS NOT PROVIDING GOOD NAV ORIENTATION IMMEDIATELY AFTER T/O.  ALL DATA WAS OFF BY APPROX 300 MILES.  UPON LANDING AT SNN POS SHOWED AIRCRAFT AT GATE IN HAM.  RESET AND BITE CHECK OF BOTH FMCS, NO TROUBLE.  CHECKED NAV DATA  BASE FOR FMC, DATABASE CORRECT.  CHECKED SENSORS AND READOUT ON FMC, CDU ALL OK.  CHECKED ADCS, NO FAULT FOUND.  REALIGNED IRU.  NO FURTHER TROUBLE.  FOUND A/C TO BE IN CORRECT WORKING ORDER.
